# SDR RAIA00305151

- Difficulty date: May 27, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 32,971 hours, 33,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML44
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS AT F/A SEAT AND CEILING INOP. REMOVED AND REPLACED BULBS.
